Separable Banach lattices on which every bounded linear operator is regular

Research output: Contribution to journalArticle

Abstract

We give a complete description of those separable Banach lattices E with the property that every bounded linear from E into itself is the difference of two positive operators.
Original languageEnglish
Pages (from-to)557-560
Number of pages4
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume150
Issue number3
Early online date09 Mar 2011
DOIs
Publication statusPublished - May 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Separable Banach lattices on which every bounded linear operator is regular'. Together they form a unique fingerprint.

  • Cite this